# SDR AALA20120920010

- Difficulty date: September 20, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 68,387 hours, 24,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL AT RIGHT NUMBER 4 DRAIN AND SILL AREA HAS EXFOLIATION CORROSION THROUGHOUT FASTENER HOLE LOCATION FROM BODY STATIONS 1640 TO 1682, RIGHT BUTTLINE 54.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
